# SDR SWAA082876

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 53,460 hours, 53,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6569450
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FWD SERVICE DOOR LOWER FRAME CRACKED AT LOWER FWD CORNER.  REPAIRED FRAME PER SRM.
